Skip to content
SUQQ
Combo Daytime and Nighttime Severe Cold Relief Powder, Honey Lemon Flavor, 12 Count, 6 Daytime + 6 Nighttime
1 / 7 Hover to zoom

Theraflu

Combo Daytime and Nighttime Severe Cold Relief Powder, Honey Lemon Flavor, 12 Count, 6 Daytime + 6 Nighttime

SKU: ZE0020A4231948E282682Z

4.7(11)
495+ sold
AED 132.90

Inclusive of VAT

Hurry — only 1 left in stock!

1

Coupons & Offers

SUQQ GOGet it by Fri, Oct 2 — Free delivery

Deliver to Dubai ·

14-day returns — free & easy

Sold by

StartUP

Visit Store

Why with SUQQ

  • Secure payment
  • Verified sellers
  • Fast UAE delivery

Payment options

VISAVisaMastercardCOD

Ingredients: Active Ingredients: Acetaminophen 500 mg - Pain reliever/Fever reducer Dextromethorphan HBr 20 mg - Cough suppressant | Acetaminophen 650 mg - Pain reliever/Fever reducer Diphenhydramine HCl 25 mg - Antihistamine/Cough suppressant; Inactive Ingredients: acesulfame potassium, anhydrous citric acid, aspartame, D&C yellow no. 10, FD&C blue no. 1, FD&C red no. 40, maltodextrin, natural and artificial flavors, silicon dioxide, sodium citrate, soy lecithin, sucrose, tribasic calcium phosphate | acesulfame potassium, anhydrous citric acid, aspartame, D&C yellow no. 10, FD&C blue no. 1, FD&C red no. 40, maltodextrin, natural and artificial flavors, silicon dioxide, sodium citrate, soy lecithin, sucrose, tribasic calcium phosphate • 6 packets of Theraflu Daytime Severe Cold Relief Honey Lemon Flavor Powder and 6 packets of Nighttime Severe Cold Relief Honey Lemon Flavor Powder • The hot liquid provides a effect. Perfect for day or night • For adults and children 12 years of age and over. Tackles your worst cold, flu and cough symptoms • Theraflu Severe Cold Relief comes in refreshing green tea and honey lemon flavors • Theraflu Nighttime Severe Cold Relief comes in honey lemon, chamomile, and white tea flavors • Both can be taken every 4 hours, while symptoms persist. Do not take more than 6 daytime packets or more than 5 nighttime packets in 24 hours unless directed by a doctor • Theraflu Severe Cold Relief daytime formula contains Acetaminophen 500 mg and Dextromethorphan HBr 20 mg, and nighttime contains Acetaminophen 650 mg, Diphenhydramine and HCl 25 mg

Frequently bought together

Combo Daytime and Nighttime Severe Cold Relief Powder, Honey Lemon Flavor, 12 Count, 6 Daytime + 6 Nighttime

AED 132.90

Super Collagen Type 1 And 3 6600 Mg Dietary Supplement Powder - Berry Lemon

AED 96.65

Resveratrol 500 Mg 30 Vegetable Capsules

AED 121.91

Total for 3 items

AED 351.46

Similar items

You May Also Like

AED 132.90